MAUDE Adverse Event Report: A&E MEDICAL CORPORATION RSP 4.0MM 6BOX ST; PUNCH, SURGICAL

A&E MEDICAL CORPORATION RSP 4.0MM 6BOX ST; PUNCH, SURGICAL
Catalog Number 080-401
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign - taiwan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during inspection at the distributorship that the device's inner packaging had a stain.There was no patient involvement.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h4; h6; h11 the reported event was confirmed by review of pictures.Visual evaluation of the provided photo found unknown debris in the vendor seal area of the pouch.The photo does not depict if the debris interferes with the pouch seal.Further evaluation of the product is needed to determine the conformance of the pouch seal.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a packaging issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RSP 4.0MM 6BOX ST
Common Device Name
PUNCH, SURGICAL
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23656576
Report Number0002242056-2025-00043
Device Sequence Number10027339
Product Code LRY
UDI-Device Identifier20841291105166
UDI-Public(01)20841291105166(10)24999(17)290601
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number080-401
Device Lot Number24999
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown